# SDR KPVA200710

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 26,761 hours, 52,828 cycles
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Part number: 406034
- Part serial: 093
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(PIREP) PFCS INDICATOR GIVING REVERSE READING FOR INBOARD (L)SPOILER.  (MX) REMOVE & REPLACED PFCS INDICATOR IAW DHC-8 MM CHAP 27-05-00 PG 201-206.  OPS CHECK GOOD.
